Gap functions and existence of solutions to generalized vector quasi-equilibrium problems

S. J. Li, K. L. Teo, Xiaoqi Yang, S. Y. Wu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

61 Citations (Scopus)

Abstract

This paper deals with generalized vector quasi-equilibrium problems. By virtue of a nonlinear scalarization function, the gap functions for two classes of generalized vector quasi-equilibrium problems are obtained. Then, from an existence theorem for a generalized quasi-equilibrium problem and a minimax inequality, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
Original languageEnglish
Pages (from-to)427-440
Number of pages14
JournalJournal of Global Optimization
Volume34
Issue number3
DOIs
Publication statusPublished - 1 Mar 2006

Keywords

  • Generalized vector quasi-equilibrium problem
  • Minimax inequality
  • Nonlinear scalarization function

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research
  • Global and Planetary Change

Cite this